# SDR DL76S992135

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 148T274010
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE FS 1809.5 BULKHEAD WAS FOUND WITH A CRACK AT RBL 45 & WL 250.  THE CRACK IS TYPICAL OF THAT   DOCUMENTED IN BAC S/B 767-53-0078.  THE CRACK WAS REPAIRED PER THE PROCEDURES OF THE S/B AND ER/A 368310-14.
